# SDR AALA201905179006

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 62,139 hours, 27,175 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 31530
- Part serial: 4814
- Condition: Sheared
- Location: Mlg Wheel
- Part time: 1,622 hours, 830 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND THE #1 MLG BRAKE DAMAGED DUE TO TIE BOLT FAILURE. MAINTENANCE REMOVED AND REPLACED THE #1 MLG WHEEL TIRE ASSY, COOLING FAN IMPELLER, SUPPORT PLATFORM, V BAND CLAMP, DEBRIS GUARD, AXLE NUT + HARDWARE IAW AMM 32-41-11-400-006-A.
